# SDR ASAA1159694

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 12,549 hours, 3,935 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 1179F
- Condition: Failed
- Location: Weather Radar
- Part time: 26,307 hours, 10,210 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX RADAR AHNUC FAIL ON HD DURING CRUISE FLIGHT WITH WX RADAR ON IN ETOPS AIRSPACE THE FAIL LIGHT WAS INTERMIT DURING THE FIRST HALF OF FLIGHT.  DURING THE SECOND HALF OF FLIGHT THE WX RADAR WORKED OK.  REMOVED AND REPLACED WEATHER RADAR RECEIVER TRANSMITTER IAW AMM 34 43 41 400 801.  PERFORMED OPERATIONAL CHECK IAW 34 43 00 710 802 001, OPERATIONAL CHECK GOOD.
